# SDR ASOA201710295190

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 35,157 hours, 26,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Part time: 35,157 hours, 26,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT COUNTERBALANCE SUPPORT IS CRACKED AT LOWER MOUNT POINT.   REMOVED, LOCATED, DRILLED AND INSTALLED A NEW PAX DOOR AFT COUNTERBALANCE SUPPORT IAW SRM 51-40-06-001-001-A01,  51-40-11-001-001-A01,  51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
